Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2010-4pp.443-451

Archive of Issues

Total articles in the database: 1841
In Russian (): 1042
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 74, Issue 4 / 2010 | Next article >>
A.G. Yegorov and O.S. Zakharova, "The energy-optimal motion of a vibration-driven robot in a resistive medium," J. Appl. Math. Mech. 74 (4), 443-451 (2010)
Year 2010 Volume 74 Issue 4 Pages 443-451
Title The energy-optimal motion of a vibration-driven robot in a resistive medium
Author(s) A.G. Yegorov (Kazan, Russia,
O.S. Zakharova (Kazan, Russia)
Abstract The rectilinear motion of a two-mass system in a resistive medium is considered. The motion of the system as a whole occurs by longitudinal periodic motion of one body (the internal mass) relative to the other body (the shell). The problem consists of finding the periodic law of motion of the internal mass that ensures velocity-periodic motion of the shell at a specified average velocity and minimum energy consumption. The initial problem reduces to a variational problem with isoperimetric conditions in which the required function is the velocity of the shell. It is established that, with optimal motion, the shell velocity is a piecewise-constant time function taking two values (a positive value and a negative value). The magnitudes of these velocities and the overall size of the intervals in which they are taken are uniquely defined, while the optimal motion itself is non-uniquely defined. The simplest optimal motion, for which the period is divided into two sections - one with a positive velocity and the other with a negative velocity of motion of the shell - is investigated in detail. It is shown that, among all the optimal motions, this simplest motion is characterized by the maximum amplitude of oscillations of the internal mass relative to the shell.
Received 1 September 2009
Link to Fulltext
<< Previous article | Volume 74, Issue 4 / 2010 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Rambler's Top100